MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SUMMIT DUOFIX TAP SZ2 HI OFF; SUMMIT HIP STEM : HIP FEMORAL STEM

DEPUY ORTHOPAEDICS INC US SUMMIT DUOFIX TAP SZ2 HI OFF; SUMMIT HIP STEM : HIP FEMORAL STEM
Catalog Number 157012080
Medical Device Problem Codes Biocompatibility (2886); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Test Result (2695); No Code Available (3191)
Date of Event 03/13/2013
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Initial reporter occupation: attorney.(b)(4).
 
Event or Problem Description
Patient was revised to address pain.Update: 7/31/2013 - litigation papers received.Litigation alleges discomfort and metallosis.Update rec'd 12/18/2013- pfs and medical records received.A post-op x-ray showed the most lateral screw to be proud.A screw has now been reported.Revision operative notes indicated synovits and confirmed metallosis.Right side was also indicated.Update ad 25 jul 2018 - (b)(4) has been reopened under (b)(4) due to receipt of ppf and implant record.Ppf alleges metal wear and elevated metal ions.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary
=
> no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SUMMIT DUOFIX TAP SZ2 HI OFF
Common Device Name
SUMMIT HIP STEM : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key8477872
Report Number1818910-2019-89476
Device Sequence Number11175319
Product Code LPH
UDI-Device Identifier10603295060130
UDI-Public10603295060130
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K011489
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2006
Device Explanted Year2013
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number157012080
Device Lot NumberZP8FB1000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/13/2019
Supplement Date Received by Manufacturer12/03/2019
Initial Report FDA Received Date04/03/2019
Supplement Report FDA Received Date12/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age53 YR
Patient Weight77